# SDR GTIA010235

- Difficulty date: April 25, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FOUND LEFT W/W FLAP CONTROL EXTEND CABLE BROKEN.  REMOVED AND REPLACED LEFT W/W FLAP CONTROL EXTEND CABLE IAW MD-80 MM 27-50-00.  ALSO, RIGGED AND PERFORMED OPS CHECK IAW MM 27-50-00.  (M)
